# SDR TWAA9808604

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 82
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CORROSION AND MISSING FASTENERS AT A PREVIOUS REPAIR TO PRESSURE DECK, STATION 82 RBL 20.  REMOVED PREVIOUS REPAIR, CUT OUT CORROSION AREA PER SRM 51-10-03, AND REPAIRED PER STANDARD PRACTICES AND ARA 11011A.  (M)
